Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling sleepy after using telekast, nasal spray and inhalers. What can be done?

Hi I am using teleKast l from past 2 weks and daily i am feeling sleepy and continuosly iam yarning which is really irritating me. along with telekast L iam using nassle spray and inhellers also.

This breathing prblem with heavy cough and cold is coming repeatedly from past 2-3 years.

previously before 6 months i used the same medicines then i cured in 2 months of continuos usage but now also repeating hte same and doctor is saying not to stop the medicine bcos which will increase the allergy.

Can you guide me how do i come across with this sleepy feeling and yaring problem???
Asked On : Thu, 2 May 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
YOUR ALLERGIES OTHERWISE INCREASE WHEN YOU NEGLECT IT
THESE MEDICINES MIGHT HAVE CURED YOU BEFORE AS AGE INCREASES AND NUMBER OF EPISODE INCREASES YOU HAVE TO TAKE OTHER ADDITIONAL MEDICINES
TELECAST L IS CAUSING PROBLEM
YOU CAN SHIFT TO ALLEGRA 1`20 MG BD
AND SINGULAR 10 MG BD
CAN APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
AND SEA WATER 2 DROPS AT NIGHT IN EACH NOSE
CONTINUE FOR TIME
BUT GET DIAGNOSED BY CONSULTING ALLERGEOLOGIST WHO CAN TEST YOU FOR WHICH THINGS YOU ARE ALLERGIC TO AND YOU CAN CURE BY ALLERGY THERAPY
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor